Don’t see item you need? email at email@example.com with your request
Robax Platinum 18 Caplets
For effective relief of back pain associated with muscle spasm, tense neck muscles, strains and sprains. Robax Platinum contains an analgesic (ibuprofen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.
Adult Dosage (12 years and older): 1 or 2 caplets every four to six hours, as needed. Do not exceed six caplets in 24 hours, unless directed by a physician.
Active Ingredients: Each caplet contains Methocarbamol 500 mg, Ibuprofen 200 mg.
This package contains enough medicine to seriously harm a child. Do not give to a child under 12, or exceed the recommended dose, unless directed by a physician. Do not take Robax Platinum® if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or if allergic to ASA, salicylates or anti-inflammatory drugs.